Mathematical Finance

Cover image for Vol. 23 Issue 2

April 2013

Volume 23, Issue 2

Pages 217–386

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    1. THE MULTIVARIATE supOU STOCHASTIC VOLATILITY MODEL (pages 275–296)

      Ole Eiler Barndorff-Nielsen and Robert Stelzer

      Article first published online: 6 JUL 2011 | DOI: 10.1111/j.1467-9965.2011.00494.x

    2. HEDGING UNDER ARBITRAGE (pages 297–317)

      Johannes Ruf

      Article first published online: 3 FEB 2012 | DOI: 10.1111/j.1467-9965.2011.00502.x

    3. CONVERGENCE OF BARRIER OPTION PRICES IN THE BINOMIAL MODEL (pages 318–338)

      Jhihrong Lin and Ken Palmer

      Article first published online: 3 FEB 2012 | DOI: 10.1111/j.1467-9965.2011.00501.x

    4. COOPERATIVE GAMES WITH GENERAL DEVIATION MEASURES (pages 339–365)

      Bogdan Grechuk, Anton Molyboha and Michael Zabarankin

      Article first published online: 5 JUL 2011 | DOI: 10.1111/j.1467-9965.2011.00495.x

SEARCH

SEARCH BY CITATION